- May 2, 2012 at 4:56 am #80636
I have lately been suspecting I might have candida in my gut. I have a white coating in my mouth and also my palate is white. My symptoms cover mostly all of the mind and digestive system related ones listed on this site. I also have tinnitus.
Anyway, a couple of weeks ago, one evening I took some calc/magn. carbonate anti-acids and for about 3 hours a lot changed. Symptoms related to my mind like foggyness, depression, fatigue, etc. completely disapeared. My stomach and digestive system felt much easier, I could do aerobic movements without it causing any hinderence and even my tinnitus relieved by about half. Next morning the anti-acids didn’t have any effect at all besides relieving acid-reflux and all of the symptoms returned.
I’m sure I have candida because it is in my mouth and I found out from my parents that when I was almost a year old I’d had salmonella which could’ve 23 years ago possibly have been treated with antibiotics. My diet and lifestyle growing up would also make candida very possible. Trying to get tested for it right now but the doctors aren’t very enthusiastic about this.
Does anyone have a clue why the carbonate based anti-acids have such a momentary impact? I had taken more ”medical” anti-acids before but they only helped with acid reflux.May 2, 2012 at 8:37 am #80656
rasterParticipantTopics: 104Replies: 6828
Its hard to say exactly what happened but I think that it likely was a coincidence and not a cause/effect type thing. I mean you haven’t been able to repeat this with the same results so it seems like it isn’t effective anymore.
-rasterMay 2, 2012 at 10:52 am #80669
What do you mean by ”coincidence”? I have lived my whole life with these issues really and suddenly, one day right after I take the anti-acids the thingy causing my symptoms decides to take an evening off? :p
There is always a cause/effect for everything, even coincidences have causes.
The best explenation I’ve come up with is that if it is candida, could the meds have caused a slight positive effect but then the fungus adapted to the effect. That is just off the cuff though. I have pretty big problems concentrating and looking for the detailed information on what effect the meds actually have on our bodies and how it could effect candida.May 2, 2012 at 2:34 pm #80678
Able900SpectatorTopics: 92Replies: 4811
Couldn’t agree with you more, Henri, there is no such thing as a coincidence.
Not sure, but I think what Raster may have meant is just what you described; the supplements may have given you a pause in the symptoms, and it just happened to be around the same time that you took the antacid. A ‘vert weak coincidence’ maybe?
Does anyone have a clue why the carbonate based anti-acids have such a momentary impact?
That’s because “if” you have Candida, then too much acid isn’t your problem. Candida can’t live in an over-acidic environment; they need an alkaline environment in which to thrive and multiply. So if anything, you may have too little acid instead of too much (the symptoms are identical).
Try a supplement called Betaine Hydrochloride with Pepsin, also called HCL. Take one pill a few bites after starting each meal. If you still have a problem, especially when more protein is eaten, take two pills the next time you have extra protein.
Keep us posted if you will.
Thanks, AbleMay 3, 2012 at 2:49 am #80721
Able900 wrote: Not sure, but I think what Raster may have meant is just what you described; the supplements may have given you a pause in the symptoms, and it just happened to be around the same time that you took the antacid. A ‘vert weak coincidence’ maybe?
The antacid was calcium carbonate and magnesium carbonate(over the counter). No separate supplements. I have tried taking calc/magn. supplements separatly after but with no effect.
I just ordered some Betaine for now to try it out.
I also read peoples experiences of using this and it is very similar to what I felt with the antacids, this sort of euphoric and balanced state. Go figure. 😮
You must be logged in to reply to this topic.